# SDR ASAA12511358

- Difficulty date: April 5, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,011 hours, 5,052 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12044D
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 16,013 hours, 5,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT "ON" LIGHT GOES ON & OFF WITH WINDOW BELOW OPERATING TEMP.  VERIFIED WINDOW HEAT FILM & SENSOR RESISTANCE GOOD PER 30-41-21.  REPLACED WINDSHIELD HEAT CONTROL UNIT PER 30-41-11.  SYS OPS CHECKED NORMAL.
